# SDR DALA2021050302493

- Difficulty date: May 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 106,456 hours, 15,725 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Failed
- Location: Emegency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 190 CABIN CEILING EMERGENCY LIGHTS AT 23G AND 21A INOPERATIVE. MAINTENANCE REMOVED CEILING PANEL AT 21A FOUND BAD GROUND AT A/C FRAME, TIGHTENED GROUND LUG, REMOVED CEILING PANEL AT 23G AND FOUND CONNECTOR LOOSE ON BACK OF PANEL REINSTALLED CONNECTOR. SYSTEM OPERATION IS NORMAL. (LP 7470583)
